# SDR R61A201603010171

- Difficulty date: March 1, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N444YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000453
- Aircraft time: 2,699 hours, 1,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1833
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A OPENED L1 DOOR WITHOUT DISARMING THE SLIDE AND THE SLIDE ONLY PARTIALLY DEPLOYED. ACFT WAS FLOWN VIA MAINTENANCE FERRY, WHERE SLIDE WAS R & R IAW AMM AND OPS CHECKED GOOD.  SPECIFIC TIMES WILL BE PROVIDED WHEN AVAILABLE.
